# SDR ASAA2020101833379

- Difficulty date: October 18, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 24,294 hours, 7,854 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RIGHT, FWD OVERHEAT LIGHT CAME ON AND COULD NOT RESET.   GROUNDED-YES.  FOUND C/B POPPED, WINDOW HEAT RIGHT FWD RESET, IAW B737 SWPM AND PERFORMED OPERATIONS CHECK/TEST OF BOTH W/H SYSTEMS, PER B737-900 AMM 30-41-00-BITE.  OPERATIONS NORMAL.  OK FOR SERVICE.
